If you believe you may have overdosed on Adalat CC, seek immediate medical attention. Some symptoms of an Adalat CC overdose include dizziness, fainting, and difficulty breathing. Treating a recent overdose may involve pumping the stomach or administering certain medications. Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Adalat Overdose: An OverviewAdalat CC® (nifedipine) is a prescription medication known as a calcium channel blocker. It is used to treat high blood pressure (hypertension). The effects of an Adalat CC overdose will vary depending on a number of factors, including how much Adalat CC was taken and whether it was taken with any other medicines, alcohol, and/or street drugs.
If you happen to overdose on Adalat CC, seek immediate medical attention.
- Low blood pressure (hypotension)
- Loss of consciousness
- An irregular heart rhythm (arrhythmia)
- Fluid in the lungs.
This may cause signs or symptoms that include:
- Difficulty breathing.
Treatment for an Adalat OverdoseThe treatment for an Adalat CC overdose will vary. If the overdose was recent, a healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Medications to increase blood pressure or correct an arrhythmia
- Other treatments based on the complications that occur
- Close monitoring of the heart and lungs.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Adalat CC.